# SDR CA970811010

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

(CAN) DURING CLIMB AT 13000 FEET, C-1 CARGO DOOR LIGHT CAME ON ON F/E PANEL. AIRCRAFT RETURNED TO BLOCKS. PROXIMITY SWITCH ADJUSTED.
